Alert archive / Massachusetts / Frost Advisories in 2013
Frost Advisory 8, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at Sep 23, 2013, 3:31 PM EDT for Cheshire County, Hillsborough County, New Hampshire; 4 counties in Massachusetts. It took effect at Sep 24, 2013, 2:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2013, 3:31 PM EDT (19:31 UTC)
- In effect from
- Sep 24, 2013, 2:00 AM EDT
- Expired
- Sep 24, 2013, 7:06 AM EDT
- In force
- 5 hr
- Issued by
- NWS Boston/Norton, MA
Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA, Worcester County, MA, Cheshire County, NH, Hillsborough County, NH
The radar
The Boston radar (KBOX), 115 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
459 WWUS71 KBOX 231931 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 331 PM EDT MON SEP 23 2013 MAZ002>004-008>011-NHZ011-015-240345- /O.NEW.KBOX.FR.Y.0008.130924T0600Z-130924T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON...SPRINGFIELD...JAFFREY...KEENE...PETERBOROUGH... WEARE 331 PM EDT MON SEP 23 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. * LOCATION...SOUTHWEST NEW HAMPSHIRE. NORTH CENTRAL AND WESTERN MASSACHUSETTS. * TEMPERATURES...IN THE MID 30S. * TIMING...2 AM TO 8 AM TUESDAY. * IMPACTS...SENSITIVE PLANTS AND CROPS MAY BE DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
3 follow-up statements
472 WWUS71 KBOX 240351 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1151 PM EDT MON SEP 23 2013 MAZ002>004-008>011-NHZ011-015-241200- /O.CON.KBOX.FR.Y.0008.130924T0600Z-130924T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON...SPRINGFIELD...JAFFREY...KEENE...PETERBOROUGH... WEARE 1151 PM EDT MON SEP 23 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * LOCATION...SOUTHWEST NEW HAMPSHIRE. NORTH CENTRAL AND WESTERN MASSACHUSETTS. * TEMPERATURES...IN THE MID UPPER 30S. * TIMING...2 AM TO 8 AM TUESDAY. * IMPACTS...SENSITIVE PLANTS AND CROPS MAY BE DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
853 WWUS71 KBOX 240732 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 332 AM EDT TUE SEP 24 2013 MAZ004-010-011-NHZ011-015-240845- /O.CAN.KBOX.FR.Y.0008.000000T0000Z-130924T1200Z/ NORTHERN WORCESTER MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...BARRE...FITCHBURG...AMHERST... NORTHAMPTON...SPRINGFIELD...JAFFREY...KEENE...PETERBOROUGH... WEARE 332 AM EDT TUE SEP 24 2013 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FROST ADVISORY. $$ MAZ002-003-008-009-241200- /O.CON.KBOX.FR.Y.0008.000000T0000Z-130924T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...BLANDFORD 332 AM EDT TUE SEP 24 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATION...WESTERN MASSACHUSETTS. * TEMPERATURES...IN THE MID 30S. * TIMING...UNTIL 8 AM. * IMPACTS...SENSITIVE PLANTS AND CROPS MAY BE DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
156 WWUS71 KBOX 241106 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 706 AM EDT TUE SEP 24 2013 MAZ002-003-008-009-241215- /O.CAN.KBOX.FR.Y.0008.000000T0000Z-130924T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...BLANDFORD 706 AM EDT TUE SEP 24 2013 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FROST ADVISORY. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Sep 23, 3:21 PM EDT, 10 minutes earlier.
Area forecast discussion, Sep 23, 3:21 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 321 PM EDT MON SEP 23 2013 .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE GREAT LAKES WILL BRING DRY WEATHER TO NEW ENGLAND THROUGH THE WEEK. TEMPERATURES WILL START OFF BELOW NORMAL AND GRADUALLY MODERATE TO SLIGHTLY ABOVE NORMAL LEVELS BY THE WEEKEND. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... THROUGH 8 PM... HIGH PRESSURE PROVIDES MOSTLY CLEAR SKIES IN SOUTHERN NEW ENGLAND. ENOUGH MIXING AND CLOUD-LEVEL MOISTURE TO SUPPORT A FEW FAIR WEATHER CLOUDS UNTIL SUNSET. TEMPERATURES ALOFT 4-6C SHOULD SUPPORT MAX SURFACE TEMPS IN THE 60S. MIXING WILL ALSO BRING SOME OF THE WIND DOWN FROM 850 MB...WHERE SPEEDS ARE 20-25 KNOTS. THIS WILL ALSO DIMINISH TOWARD SUNSET. TONIGHT... GENERALLY CLEAR SKIES TONIGHT. THE QUESTION WILL BE WHETHER WINDS WILL DECOUPLE TONIGHT...WHICH WOULD ALLOW RADIATIONAL COOLING. THE BEST CHANCE OF THIS WOULD BE INLAND AND ESPECIALLY IN AREAS NORTH/WEST OF WORCESTER. AFTERNOON DEWPOINTS 36-40 IN THE INTERIOR AND 40-44 ALONG THE COAST. SO ANY RADIATIONAL COOLING WOULD BRING TEMPS DOWN TO FROST LEVELS PRIMARILY IN PARTS OF WESTERN/CENTRAL MASS AND SOUTHWEST NH. MODEL AND MOS DATA SUGGEST WINDS IN THESE AREAS WILL BECOME LIGHT...AND WINDS THIS MORNING WERE LIGHT WITH A TIGHTER PRESSURE GRADIENT. WE WILL BE ISSUING A FROST ADVISORY FOR THESE AREAS. COULD BE A FEW FROSTY SPOTS IN NORTHERN CT AND EXTREME NW MIDDLESEX COUNTY MA BUT MORE ISOLATED IN THESE AREAS SO NO ADVISORY PLANNED THERE. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... TUESDAY... HIGH PRESSURE REMAINS IN PLACE WITH DRY WEATHER OVER SOUTHERN NEW ENGLAND. CLOSED UPPER LOW OVER THE MARITIMES WOBBLES A LITTLE AND PUSHES ITS CLOUD SHIELD BACK TO THE SOUTH THROUGH NH. THE QUESTION FOR THIS PERIOD REGARDS HOW FAR SOUTH THE CLOUDS WOULD REACH. WE ARE GOING WITH A FEW MORE CLOUDS THAN MODEL VALUES SUGGEST...BUT NOT AS MUCH AS CLOUD-LEVEL RH WOULD SUGGEST. MIXING DEPTHS WILL BE SHALLOWER TUESDAY BUT TEMPS AT THOSE LEVELS SUPPORT MAX TEMPS MID TO UPPER 60S. WINDS AT 925 MB WILL BE 20-25 KNOTS...SO EXPECT ANOTHER DAY OF GUSTY NORTHWEST WINDS. TUESDAY NIGHT... ANOTHER FAIR AND COOL NIGHT. DEWPOINTS WILL BE A LITTLE HIGHER THAN TONIGHT...SO MIN TEMPS WILL PROBABLY BE A LITTLE MILDER AS WELL. WILL GO WITH LOWS IN THE LOW-MID 40S...COULD BE A FEW COLD SPOTS IN THE UPPER 30S. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... HIGHLIGHTS... * DRY WEATHER CONTINUES RIGHT THROUGH THIS WEEKEND * NEAR/JUST BELOW NORMAL TEMPERATURES MODERATE BY THIS WEEKEND DETAILS... WEDNESDAY THROUGH FRIDAY...A CLOSED LOW OVER THE CANADIAN MARITIMES WILL SLOWLY MOVE NORTH DURING THIS TIMEFRAME...BUT NOT BEFORE DIRECTING A SHORTWAVE OUR WAY WEDNESDAY NIGHT INTO THURSDAY. A HIGH PRESSURE TO OUR NORTHWEST WILL KEEP THE LOWER LEVELS DRY...SO WE SHOULD NOT SEE MUCH MORE THAN A BRIEF INCREASE IN CLOUDS ACROSS MOST OF SOUTHERN NEW ENGLAND. THIS HIGH PRESSURE TO THE NORTHWEST WILL ALSO KEEP TEMPERATURES AT OR SLIGHTLY BELOW NORMAL THROUGH THIS PERIOD. SATURDAY AND SUNDAY...A SURFACE HIGH PRESSURE IS EXPECTED TO TAKE MORE CONTROL OF OUR WEATHER THIS WEEKEND. THE INCREASED SUNSHINE SHOULD LEAD TO SLOWLY RISING TEMPERATURES EACH DAY. THE EXCEPTION WOULD BE NEAR THE COAST WHERE SEA BREEZES ARE POSSIBLE AT TIMES DUE TO THE LIGHT SURFACE WINDS. MONDAY...THE CORE OF A SURFACE HIGH PRESSURE SHOULD BE MOVING NORTHEAST BY THIS TIME. THIS WOULD PERMIT A WEAK WARM FRONT TO APPROACH LATE IN THE DAY. STILL THINKING MOST LOCATIONS WILL REMAIN DRY MONDAY...BUT CANNOT COMPLETELY RULE OUT SHOWERS. SINCE IT IS THE TAIL END OF THIS FORECAST...WILL GO WITH THE MOST LIKELY SOLUTION AT THIS TIME. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH TUESDAY NIGHT/...HIGH CONFIDENCE. VFR THROUGH THE PERIOD. NORTHWEST WINDS GUSTING TO 25 KNOTS WILL DIMINISH THIS EVENING...THEN RESUME ON TUESDAY AND DIMINISH TUESDAY EVENING. KBOS TERMINAL...HIGH CONFIDENCE IN TAF. KBDL TERMINAL...HIGH CONFIDENCE IN TAF. OUTLOOK...WEDNESDAY THROUGH SATURDAY... HIGH CONFIDENCE IN MAINLY VFR CONDITIONS. THE EXCEPTION WILL BE PATCHY LATE NIGHT/EARLY MORNING GROUND FOG AT THE TYPICALLY PRONE LOCATIONS. LOW CONFIDENCE ON DEVELOPMENT OF THIS FOG. && .MARINE... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH TUESDAY NIGHT/...HIGH CONFIDENCE. MONDAY AFTERNOON WIND GUSTS AROUND 20 KNOTS SHOULD DIMINISH THIS EVENING. MOST SEAS ARE 2-3 FEET. WAVEWATCH MODEL IS CLOSEST TO THIS BUT MAINTAINS 5 FOOT SEAS ON THE OUTER EDGE OF OUR SOUTHEAST OUTER WATERS. WE WILL MAINTAIN A SMALL CRAFT ADVISORY EAST OF CAPE COD AND DROP THE ADVISORY FOR THE REMAINING WATERS. SEAS OF 5 FEET LINGER OFF CAPE COD INTO TUESDAY AND THEN DIMINISH. EXPECTING GUSTY NORTHWEST WINDS AGAIN TUESDAY...BUT SIMILAR GUSTS TO TODAY. OUTLOOK...WEDNESDAY THROUGH SATURDAY... HIGH CONFIDENCE. WINDS AND SEAS WILL GENERALLY REMAIN BELOW 20 KT AND 4 FEET RESPECTIVELY FOR THE MAJORITY OF THIS TIME PERIOD. HOWEVER...A LOW PRESSURE AREA PASSING WELL TO THE SOUTHEAST OF OUR WATERS MAY BE ENOUGH TO GENERATE A PERIOD OF NORTHEAST WIND GUSTS UP TO 25 KT LATE THURSDAY INTO FRIDAY...MAINLY ACROSS THE COASTAL WATERS SOUTH AND EAST OF NANTUCKET. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ254. && SYNOPSIS...WTB/BELK NEAR TERM...WTB SHORT TERM...WTB LONG TERM...BELK AVIATION...WTB/BELK MARINE...WTB/BELK
Hazardous weather outlook, Sep 23, 3:42 AM EDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 342 AM EDT MON SEP 23 2013 MAZ002-003-008>010-NHZ011-015-240745- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 342 AM EDT MON SEP 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. THERE IS A LOW PROBABILITY THAT A FROST ADVISORY MAY BE NEEDED FOR LATE TONIGHT INTO EARLY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A LOW PROBABILITY THAT A FROST ADVISORY MAY BE NEEDED FOR LATE TONIGHT INTO EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ004>007-011>024-026-NHZ012-RIZ001>008-240745- HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-NORTHERN MIDDLESEX MA-EASTERN HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 342 AM EDT MON SEP 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-240745- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 342 AM EDT MON SEP 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
Nearby
Frost Advisories in Massachusetts, 2013Frost Advisories in New Hampshire, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.